Alert archive / Utah / Wind Advisories in 2024
Wind Advisory 6, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Mar 15, 2024, 11:57 AM MDT for Cache County, Davis County, Weber County, Utah. It took effect at Mar 15, 2024, 2:37 PM MDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2024, 11:57 AM MDT (17:57 UTC)
- In effect from
- Mar 15, 2024, 2:37 PM MDT
- Expired
- Mar 17, 2024, 12:00 PM MDT
- In force
- 45 hr
- Issued by
- NWS Salt Lake City, UT
Counties Cache County, UT, Davis County, UT, Weber County, UT
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 6.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
405 WWUS75 KSLC 151757 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1157 AM MDT Fri Mar 15 2024 UTZ104-160900- /O.EXP.KSLC.HW.W.0002.000000T0000Z-240315T1800Z/ /O.NEW.KSLC.WI.Y.0006.240316T0600Z-240316T1800Z/ Northern Wasatch Front- Including the cities of Ogden and Bountiful 1157 AM MDT Fri Mar 15 2024 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT SATURDAY... ...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY... * WHAT...Northeast winds 20 to 30 mph expected with gusts 40 to 55 mph. * WHERE...Northern Wasatch Front, primarily along and east of I-15 and US-89. * WHEN...From midnight tonight to noon MDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. * ADDITIONAL DETAILS...Occasionally gusty downslope winds up to 50 mph will remain possible early this afternoon for some of the more prone areas such as the Park Lane area and areas near the mouth of Weber Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure loose objects that could be blown around or damaged by the wind.re outdoor objects. && $$ UTZ107-160900- /O.EXP.KSLC.HW.W.0002.000000T0000Z-240315T1800Z/ /O.NEW.KSLC.WI.Y.0006.240316T0600Z-240316T1800Z/ Cache Valley/Utah Portion- Including the cities of Logan and Smithfield 1157 AM MDT Fri Mar 15 2024 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT SATURDAY... ...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY... * WHAT...East winds 20 to 30 mph with gusts 40 to 55 mph expected. * WHERE...Eastern Cache Valley, especially east of US-89/US-91. * WHEN...From midnight tonight to noon MDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure loose objects that could be blown around or damaged by the wind. && $$ UTZ103-151900- /O.EXP.KSLC.HW.W.0002.000000T0000Z-240315T1800Z/ Eastern Box Elder County- Including the cities of Brigham City and Snowville 1157 AM MDT Fri Mar 15 2024 ...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY... While occasional gusts to 40 mph are possible through the early afternoon, wind gusts have fallen well below warning criteria and thus the warning will be allowed to expire. $$ UTZ110-151900- /O.EXP.KSLC.WI.Y.0005.000000T0000Z-240315T1800Z/ Wasatch Mountains I-80 North- Including the cities of Mantua and Logan Summit 1157 AM MDT Fri Mar 15 2024 ...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY... While occasional gusts to 40 mph are possible through the early afternoon, wind gusts have fallen below advisory criteria and thus the advisory will be allowed to expire. $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov
6 follow-up statements
468 WWUS75 KSLC 152037 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 237 PM MDT Fri Mar 15 2024 UTZ104-161445- /O.EXT.KSLC.WI.Y.0006.240315T2037Z-240316T1800Z/ Northern Wasatch Front- Including the cities of Ogden and Bountiful 237 PM MDT Fri Mar 15 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT SATURDAY... * WHAT...East winds 10 to 20 mph with gusts to 40 mph this afternoon, except 20 to 30 mph with gusts to 60 mph near Park Lane and near Weber Canyon. Winds will increase to 20 to 30 mph with gusts to 55 mph area-wide after 10 PM with occasional gusts to 60 mph possible near Park Lane and Weber Canyon. * WHERE...Northern Wasatch Front. * WHEN...Until noon MDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ107-161445- /O.CON.KSLC.WI.Y.0006.240316T0600Z-240316T1800Z/ Cache Valley/Utah Portion- Including the cities of Logan and Smithfield 237 PM MDT Fri Mar 15 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT SATURDAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 to 55 mph expected. * WHERE...Cache Valley/Utah Portion. * WHEN...From midnight tonight to noon MDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov
743 WWUS75 KSLC 160820 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 220 AM MDT Sat Mar 16 2024 UTZ104-161800- /O.EXT.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/ Northern Wasatch Front- Including the cities of Ogden and Bountiful 220 AM MDT Sat Mar 16 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT SUNDAY... * WHAT...East winds of 20 to 30 mph with gusts to 55 mph near terrain and canyons with occasional gusts to 60 mph near Park Lane and Weber Canyon. Winds will decrease Saturday afternoon to 10 to 20 mph with gusts to 35 mph, except gusts to 45 mph near Park Lane and Weber Canyon. Finally, winds will increase once again Saturday evening and persist through Sunday morning to 20 to 30 mph with gusts to 55 mph except gusts near 60 mph near Park Lane and Weber Canyon. * WHERE...Northern Wasatch Front. * WHEN...Until noon MDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ107-161800- /O.CON.KSLC.WI.Y.0006.000000T0000Z-240316T1800Z/ Cache Valley/Utah Portion- Including the cities of Logan and Smithfield 220 AM MDT Sat Mar 16 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... * WHAT...East winds 20 to 30 mph with gusts up to 40 to 55 mph expected. * WHERE...Cache Valley/Utah Portion. * WHEN...Until noon MDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov
451 WWUS75 KSLC 161754 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1154 AM MDT Sat Mar 16 2024 UTZ107-161900- /O.EXP.KSLC.WI.Y.0006.000000T0000Z-240316T1800Z/ Cache Valley/Utah Portion- Including the cities of Logan and Smithfield 1154 AM MDT Sat Mar 16 2024 ...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY... Winds have decreased below advisory criteria across the Cache Valley this morning. However, local gusts to 40 mph remain possible especially near Logan Canyon through tonight. $$ UTZ104-171800- /O.CON.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/ Northern Wasatch Front- Including the cities of Ogden and Bountiful 1154 AM MDT Sat Mar 16 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SUNDAY... * WHAT...East winds 15 to 25 mph with gusts to 40 mph except gusts to 50 mph near Park Lane and Weber Canyon this afternoon through early evening, then increasing to 20 to 30 mph with gusts to 55 mph except gusts near 65 mph near Park Lane and Weber Canyon. * WHERE...Northern Wasatch Front. * WHEN...Until noon MDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov
358 WWUS75 KSLC 162350 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 550 PM MDT Sat Mar 16 2024 UTZ104-171200- /O.CON.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/ Northern Wasatch Front- Including the cities of Ogden and Bountiful 550 PM MDT Sat Mar 16 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SUNDAY... * WHAT...East winds 15 to 25 mph with gusts to 40 mph except gusts to 50 mph near Park Lane and Weber Canyon increasing to 20 to 30 mph with gusts to 55 mph except gusts near 65 mph near Park Lane and Weber Canyon after 10 PM. * WHERE...Northern Wasatch Front. * WHEN...Until noon MDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov
233 WWUS75 KSLC 171251 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 651 AM MDT Sun Mar 17 2024 UTZ104-171800- /O.CON.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/ Northern Wasatch Front- Including the cities of Ogden and Bountiful 651 AM MDT Sun Mar 17 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... * WHAT...East winds 15 to 25 mph with gusts to 40 mph except gusts to 55 mph near Park Lane and Weber Canyon. * WHERE...Northern Wasatch Front. * WHEN...Until noon MDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov
369 WWUS75 KSLC 171812 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1212 PM MDT Sun Mar 17 2024 UTZ104-171915- /O.EXP.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/ Northern Wasatch Front- Including the cities of Ogden and Bountiful 1212 PM MDT Sun Mar 17 2024 ...WIND ADVISORY HAS EXPIRED... Winds will continue to decrease across the northern Wasatch Front this afternoon. However, isolated gusts of 45 to 50 mph will remain possible at times through tonight. $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Mar 15, 4:06 AM MDT, 7 hours 51 minutes earlier.
Area forecast discussion, Mar 15, 4:06 AM MDT, 7 hours 51 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
406 AM MDT Fri Mar 15 2024
.SYNOPSIS...A closed low will bring substantial snowfall to much
of southeastern Utah through late Saturday, with forecast mountain
accumulations some of the highest of the season. Downslope winds
over prone areas of the northern Wasatch Front and eastern Cache
Valley will weaken during the morning, with some potential of a
weaker downslope/canyon wind event Saturday night into Sunday.
&&
.SHORT TERM (Through 12Z Sunday)...A broad closed low is centered
near the California/Mexico border this morning. On the north side
of this feature, much of Utah and southwest Wyoming remains under
an easterly flow regime, though the associated pressure gradient
has weakened some as the low has wobbled slowly to the south,
resulting in an overall decrease in synoptic flow. In prone areas
of the northern Wasatch Front, eastern Box Elder county, and the
Cache Valley, are seeing some strong downslope winds continue.
Peak gusts so far have been 70 mph on I-15 in north Brigham City
and 67 mph at Park Lane, overall on the low side of the peak gust
forecast envelope for this event. Though the strong and gusty
winds will continue into the mid to late morning, have overall
seen a downward trend in the peak gusts over the past couple of
hours. Have gone ahead and cancelled the High Wind Warning for the
Salt Lake Valley and the Wind Advisory for the Wasatch Back as
winds have dropped below criteria in those areas. Though easterly
flow will remain in place through the weekend, flow aloft will be
generally light Friday afternoon through much of Saturday, keeping
wind gusts primarily isolated to canyon mouths. As the low wobbles
back northward Saturday night into Sunday, much of the forecast
guidance shows an increase in the flow aloft, which would bring
back at least some enhanced canyon winds. Overall, conditions will
stay dry over northern Utah through the weekend with temperatures
near or just above normal for this time of year.
Over southern Utah, a wrap around band with the low is allowing
coverage of precipitation to increase over southern Utah. The
intensity of the precipitation is expected to increase through the
afternoon with a good moisture tap in place, with the best
precipitation anticipated over southeastern portions of the state.
Overall, snow levels have been trending on the high side of what
ensemble guidance has been indicating over the past couple of
days, currently in the 5,500 to 6,000 foot range, and this should
increase to around 7,000 feet by late afternoon in warm advection.
Thus, in the most significant precipitation expected through
Saturday still anticipating rather significant totals for the
central and southern mountains, particularly in areas east of
US-89 favored in southeasterly flow, but totals at lower
elevations will be less impressive. Though the low will continue
to wobble around the Desert Southwest through the middle of next
week, it will steadily weaken beginning late Saturday, so
associated precipitation will become more scattered in nature.
.LONG TERM (After 12Z Sunday)...The period will consist of a rex
block pattern with a ridge across the PNW and a cutoff low over the
desert southwest. This pattern will act to keep conditions dry and
warmer than normal across northern Utah, whereas southern Utah will
have temperatures near normal and scattered light showers throughout
the week. Guidance is finally in agreement depicting this cutoff low
shifting east by Thursday of next week, but guidance is split nearly
50/50 on whether or not this low will be followed by another trough
or a ridge.
As the cutoff low over the desert southwest continues to remain
nearly stationary, the precipitation and easterly winds aloft
associated with it will continue to weaken. This will result in only
scattered showers across southern Utah with minor QPF amounts. Given
weak forcing, most of these showers will be diurnally driven and
orographically forced. Conditions across northern Utah will be warm
with clear skies.
The exodus of this low by the end of the weak will signal a pattern
change. 49% of guidance brings a trough from the PNW and more
precipitation to northern Utah, however the other 51% of members
builds in another ridge. Regardless, a more progressive pattern
appears likely as we go through the second half of March.
&&
.AVIATION...KSLC...VFR will persist for the KSLC terminal throughout
the period as conditions will remain dry with mostly clear skies.
Light easterly crosswinds will continue throughout the period with
some brief gusts early in the day.
.REST OF UTAH AND SOUTHWEST WYOMING...VFR conditions will prevail
for the northern half of the airspace with dry conditions and gusty
easterly downsloping winds near the terrain become lighter and more
isolated as the day progresses. Southern and central Utah will see
low elevation rain and high elevation snow create MVFR/IFR
conditions throughout most of the day owing to a cutoff low across
the desert southwest. Additionally, winds will be
easterly/northeasterly across southern Utah with occasional gusts.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...High Wind Warning until noon MDT today for UTZ103-104-107.
Wind Advisory until noon MDT today for UTZ110.
Winter Storm Warning until 6 PM MDT Saturday for UTZ117-125-127-
129.
Winter Weather Advisory until 6 PM MDT Saturday for UTZ128.
WY...None.
&&
SHORT TERM...Traphagan
LONG TERM/AVIATION...Mahan
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecityIn the hours before
Local storm report, Mar 15, 9:30 AM MDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
930 AM MDT Fri Mar 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 AM Snow Solitude 40.62N 111.59W
03/15/2024 m1.5 inch Salt Lake UT Public
Via_WFO_SLC.
0700 AM Snow 3 NNW Cedar City 37.71N 113.09W
03/15/2024 M0.3 inch Iron UT CO-OP Observer
CO-OP Observer station CECU1 Cedar City.
0700 AM Snow Brighton - Crest 40.59N 111.58W
03/15/2024 m1.0 inch Salt Lake UT Public
Via_WFO_SLC.
0740 AM Snow 1 N Hamilton Ft 37.64N 113.13W
03/15/2024 M0.5 inch Iron UT Cocorahs
Cocorahs station UT-IR-5 Cedar City 4.4 SW.
0800 AM Snow New Harmony 37.48N 113.31W
03/15/2024 M0.1 inch Washington UT CO-OP Observer
CO-OP Observer station NHRU1 New Harmony.
0800 AM Snow 1 NW Fruita 38.29N 111.26W
03/15/2024 M1.0 inch Wayne UT CO-OP Observer
CO-OP Observer station TEAU1 Capitol Reef
National Park.
&&Local storm report, Mar 15, 9:31 AM MDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
931 AM MDT Fri Mar 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Non-Tstm Wnd Gst 11 W Hooper 41.15N 112.33W
03/14/2024 M58 MPH Weber UT Mesonet
Mesonet station FREUT Fremont Island -
Miller Hill.
0240 PM Non-Tstm Wnd Gst 2 ESE Clearfield 41.09N 111.99W
03/14/2024 M58 MPH Davis UT Mesonet
Mesonet station UTANT I-15 At Mp 333
Antelope Drive.
1100 PM Non-Tstm Wnd Gst 2 NW Centerville 40.95N 111.89W
03/14/2024 M58 MPH Davis UT Mesonet
Mesonet station CEN Centerville.
1210 AM Non-Tstm Wnd Gst 1 W Pleasant View 41.32N 112.03W
03/15/2024 M58 MPH Weber UT Mesonet
Mesonet station UTFRW I-15 Farr West.
0216 AM Non-Tstm Wnd Gst 1 WSW Farmington 40.98N 111.90W
03/15/2024 M58 MPH Davis UT Mesonet
Mesonet station AP611 Farmington.
0140 PM Non-Tstm Wnd Gst 2 WSW Liberty 41.32N 111.90W
03/14/2024 M59 MPH Weber UT Mesonet
Mesonet station UTNOD North Ogden Divide.
0130 AM Non-Tstm Wnd Gst 2 SE Honeyville 41.61N 112.05W
03/15/2024 M59 MPH Box Elder UT Mesonet
Mesonet station PC116 Honeyville South.
1115 AM Non-Tstm Wnd Gst 2 SE South Weber 41.11N 111.91W
03/14/2024 M60 MPH Davis UT Mesonet
Mesonet station FW1136 Layton.
0221 PM Non-Tstm Wnd Gst 2 S Wilson 41.20N 112.02W
03/14/2024 M60 MPH Weber UT ASOS
ASOS station KOGD Ogden-Hinckley Airport.
0144 AM Non-Tstm Wnd Gst 1 WSW Farmington 40.98N 111.90W
03/15/2024 M60 MPH Davis UT Mesonet
Mesonet station UP138 1.1 W Farmington.
1230 PM Non-Tstm Wnd Gst 6 SSE Emory 41.01N 111.26W
03/14/2024 M61 MPH Summit UT Mesonet
Mesonet station PC357 Clarks Canyon.
0250 PM Non-Tstm Wnd Gst 3 WSW Devils Slide 41.05N 111.60W
03/14/2024 M61 MPH Morgan UT Mesonet
Mesonet station UTTAG I-84 at MP 108
Taggarts.
0600 PM Non-Tstm Wnd Gst 1 SE Fruit Heights 41.02N 111.89W
03/14/2024 M61 MPH Davis UT Mesonet
Mesonet station PC102 Shepard Creek.
0130 AM Non-Tstm Wnd Gst 3 NNE Smithfield 41.87N 111.81W
03/15/2024 M61 MPH Cache UT Mesonet
Mesonet station UCL04 Crow Mountain.
0230 AM Non-Tstm Wnd Gst 3 NNE Smithfield 41.87N 111.81W
03/15/2024 M61 MPH Cache UT Mesonet
Mesonet station PC124 Crow Mountain.
1020 AM Non-Tstm Wnd Gst 1 S Powder Mtn 41.37N 111.75W
03/14/2024 M63 MPH Weber UT Mesonet
Mesonet station UTPW4 Mary's Lift.
1210 PM Non-Tstm Wnd Gst 1 E South Weber 41.14N 111.91W
03/14/2024 M65 MPH Weber UT Mesonet
Mesonet station UTWEB Us-89 At Mp 406 Weber
River.
1045 AM Non-Tstm Wnd Gst 2 ENE Park City Powderc 40.84N 111.02W
03/14/2024 M66 MPH Summit UT Mesonet
Mesonet station WDYPK Windy Peak.
0940 PM Non-Tstm Wnd Gst Kaysville 41.02N 111.93W
03/14/2024 M66 MPH Davis UT Mesonet
Mesonet station EW1185 Kaysville.
1240 PM Non-Tstm Wnd Gst 4 NE Stoddard 41.11N 111.64W
03/14/2024 M70 MPH Morgan UT Mesonet
Mesonet station PC298 The Head.
0230 AM Non-Tstm Wnd Gst 3 NE Corinne 41.58N 112.07W
03/15/2024 M70 MPH Box Elder UT Mesonet
Mesonet station UTNBC I-15 North Brigham
City.
0805 AM Non-Tstm Wnd Gst 1 W Farmington 40.99N 111.90W
03/15/2024 M70 MPH Davis UT Mesonet
Mesonet station UTPKL US-89 at Park Lane.
0700 AM Non-Tstm Wnd Gst 1 WSW Provo Canyon 40.32N 111.65W
03/15/2024 M74 MPH Utah UT Mesonet
Mesonet station PC347 Alta Aquaduct.
0115 PM Non-Tstm Wnd Gst 1 SSW Snowbasin - Mid B 41.19N 111.87W
03/14/2024 M78 MPH Weber UT Mesonet
Mesonet station SB2 Snowbasin - Strawtop.
0200 PM Non-Tstm Wnd Gst 5 E Providence 41.71N 111.72W
03/14/2024 M85 MPH Cache UT Mesonet
Mesonet station LGP Logan Peak.
&&Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.